# SDR UIEA2021092402102

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 2150 · Cabin Cooling System
- Part: Environ Sys
- Condition: Contaminated
- Location: A/C Packs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR WHEN LEFT AND RIGHT PACKS ON. SMELLS LIKE "WET SOCKS" OR WET PAINT.( PERFORMED FUMES IN THE CABIN CONDITIONAL INSPECTION IAW AMM 05-51-56 TASK 05-51-56-202-201. REMOVED OIL CONTAMINATION FROM AIR CONDITIONING SYSTEM IAW AMM 21-00-21-102-C80. NO SMOKE OR ODOR DETECTED AT THIS TIME. OPS CHECK IS GOOD AT THIS TIME. )
